RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2008, Volume 48, Number 4, Pages 651–659 (Mi zvmmf155)  

This article is cited in 1 scientific paper (total in 1 paper)

On certain alternating boundary-layer solutions to singularly perturbed parabolic equations

A. B. Vasil'eva

Faculty of Physics, Moscow State University, Leninskie gory, Moscow, 119992, Russia

Abstract: The solution to a special singularly perturbed parabolic problem with a right-hand independent of the spatial variable is studied numerically and analytically.

Key words: parabolic equation, small parameter, singular perturbation, alternating boundary-layer solutions.

Full text: PDF file (1059 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2008, 48:4, 618–626

Bibliographic databases:

UDC: 519.633
Received: 11.07.2006

Citation: A. B. Vasil'eva, “On certain alternating boundary-layer solutions to singularly perturbed parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 48:4 (2008), 651–659; Comput. Math. Math. Phys., 48:4 (2008), 618–626

Citation in format AMSBIB
\Bibitem{Vas08}
\by A.~B.~Vasil'eva
\paper On certain alternating boundary-layer solutions to singularly perturbed parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2008
\vol 48
\issue 4
\pages 651--659
\mathnet{http://mi.mathnet.ru/zvmmf155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2432806}
\zmath{https://zbmath.org/?q=an:1164.35381}
\transl
\jour Comput. Math. Math. Phys.
\yr 2008
\vol 48
\issue 4
\pages 618--626
\crossref{https://doi.org/10.1134/S096554250804009X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000262333800009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43249098892}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf155
  • http://mi.mathnet.ru/eng/zvmmf/v48/i4/p651

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Wang A.-f. Ni M.-k., “Contrast Structure For Singular Singularly Perturbed Boundary Value Problem”, Appl. Math. Mech.-Engl. Ed., 35:5 (2014), 655–666  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:184
    Full text:90
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020